# SDR VJ970226

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2014T6AL
- Condition: Cracked
- Location: Aft Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND SKIN ON LOWER FORWARD CORNER OF LEFT AFT LAV ACCESS CUTOUT CRACKED.  REPAIRED LOWER FORWARD CORNER OF LEFT AFT LAV ACCESS CUTOUT BY FABRICATING SKIN DOUBLER AND EXTERNAL DOUBLER FROM AL 2024T3 .071.  DRILLED TO SIZE ALL HOLES INCLUDING EXISTING AND ADDED HOLES.  DEBURRED ALL HOLES AND COUNTERSUNK ALL HOLES.  TRIMMED DOUBLERS AND CHAMFURRED EDGES.  CUT OUT DAMAGED AREA IAW DC9 ROD SKETCH 93-02-24-013 DTD.  (M)
